Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 1, 2013, 11:56 PM PDT for Nye County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 11:56 PM PDT (06:56 UTC)
- Expired
- Sep 2, 2013, 3:00 AM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Nye County, NV
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 6.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2699 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WGUS55 KLKN 020656
FFWLKN
NVC023-021000-
/O.NEW.KLKN.FF.W.0016.130902T0656Z-130902T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1156 PM PDT SUN SEP 1 2013
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
THIS INCLUDES THE CITY OF TONOPAH...
* UNTIL 300 AM PDT
* AT 1153 PM PDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
LOCATIONS NEAR THE PATH OF INCLUDE...MAINLY RURAL AREAS OF CENTRAL
NYE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3804 11687 3805 11689 3805 11723 3821 11740
3822 11740 3825 11694
$$
RCM1 follow-up statement
503
WGUS75 KLKN 020952
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
252 AM PDT MON SEP 2 2013
NVC023-021001-
/O.EXP.KLKN.FF.W.0016.000000T0000Z-130902T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
252 AM PDT MON SEP 2 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM PDT FOR CENTRAL NYE
COUNTY...
HEAVY RAINS FROM EARLIER HAVE STOPPED OVER THE TONOPAH AREA.
SATELLITE IMAGERY SHOWS A FEW LIGHT SHOWERS THAT MAY STILL HIT THE
AREA IN THE NEXT FEW HOURS BUT NOTHING HEAVY IS EXPECTED.
&&
LAT...LON 3804 11687 3805 11689 3805 11723 3821 11740
3822 11740 3825 11694
$$
BOYDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 10:18 PM PDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 1, 10:18 PM PDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1018 PM PDT SUN SEP 1 2013 .SYNOPSIS...MONSOON MOISTURE WILL INCREASE ACROSS NEVADA TONIGHT THROUGH MONDAY...WITH SHOWERS AND THUNDERSTORMS BECOMING INCREASINGLY LIKELY. SOME STORMS WILL PRODUCE HEAVY RAIN AND LOCALIZED FLOODING. MONSOON MOISTURE IS EXPECTED TO LINGER FOR MUCH OF THIS WEEK. && .UPDATE...VORT MAX ASSOCIATED WITH THIS MONSOON PUSH HAS PROVEN EXTREMELY EFFICIENT...WITH MULTIPLE REPORTS OF FLASH FLOODING ACROSS THE WATCH AREA AND THUNDERSTORMS CONTINUING TO DEVELOP AT THIS LATE HOUR. DECIDED TO EXTEND FLASH FLOOD WATCH AN ADDITIONAL 6 HOURS GIVEN CURRENT TRENDS AND LATEST GUIDANCE. FURTHER ADJUSTMENTS MAY BE FORTHCOMING WITH EARLY MORNING PACKAGE...BUT NO ADDITIONAL CHANGES WERE MADE AT THIS TIME. RCM && .PREV DISCUSSION... /ISSUED AT 200 PM / SYNOPSIS...MONSOON MOISTURE WILL INCREASE ACROSS NEVADA TONIGHT THROUGH MONDAY...WITH SHOWERS AND THUNDERSTORMS BECOMING INCREASINGLY LIKELY. SOME STORMS WILL PRODUCE HEAVY RAIN AND LOCALIZED FLOODING. MONSOON MOISTURE IS EXPECTED TO LINGER FOR MUCH OF THIS WEEK. SHORT TERM...TONIGHT THROUGH TUESDAY. AN IMPRESSIVE SURGE OF MONSOON MOISTURE IS ORGANIZING ACROSS CENTRAL AND SOUTHERN NEVADA THIS AFTERNOON, WHERE YET ANOTHER CROP OF SCATTERED THUNDERSTORMS IS GETTING UNDERWAY. 12Z NAM AND THE 3KM-HRRR BOTH SPREAD NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHERN HALF OF THE CWA /WHITE PINE, NYE, SOUTHERN LANDER/EUREKA COUNTIES/ THROUGH THIS EVENING. VISIBLE SATELLITE REVEALS PERCOLATING CUMULUS ON THE HIGHER TERRAIN OF CENTRAL NEVADA, WITH SPC MESOANALYSIS REVEALING LIFTED INDEX TO -5 AND CAPE TO 1500 J/KG, AND THAT'S ONLY AS OF NOON. EXTRA MOISTURE IN THE AIR SEEMS TO BE SLOWING HEATING SOMEWHAT, AND SOME WARMER AIR ALOFT IS NOT HELPING EITHER. BUT THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING NONETHELESS. WILL MAINTAIN FLASH FLOOD WATCH FOR CENTRAL NEVADA THROUGH 11 PM, WHERE THE GREATEST CONCENTRATION OF STORMS WILL BE LOCATED. 3KM HRRR FORECASTS A COMPLEX OF THUNDERSTORMS ENTERING SOUTHERN ELKO COUNTY WITH THE MAIN MOISTURE SURGE AROUND MIDNIGHT TONIGHT. KEPT SHOWER AND THUNDERSTORM COVERAGE MUCH HIGHER TONIGHT THAN IS TYPICAL, WITH LOCALLY HEAVY RAIN LIKELY. WILL LET THE FLASH FLOOD WATCH EXPIRE AT 11 PM FOR NOW, BUT CONFIDENT THE CONVECTION WILL NOT END THEN, SO THE EVENING SHIFT WILL NEED TO DETERMINE WHETHER TO EXTEND THE WATCH THROUGH TONIGHT. MOISTURE QUALITY WILL BE INCREASING DRAMATICALLY TONIGHT THROUGH MONDAY MORNING, AND WITH GFS/NAM BOTH FORECASTING SIGNIFICANT INSTABILITY OVERNIGHT INTO MONDAY MORNING, NOCTURNAL CONVECTION IS LIKELY. FURTHER AIDING THE THUNDERSTORMS WILL BE THE ADVERTISED WEAK SHORTWAVE, ROTATING NORTH THROUGH EASTERN NEVADA IN THE MOIST MONSOON FLOW, AND APPROACHING ELKO COUNTY AROUND 5 AM MONDAY. THIS IS THE MOST STABLE TIME OF DAY /THE CONVECTIVE MINIMUM/ BUT DESPITE THIS, EXPECT SOME THUNDERSTORMS WILL SURVIVE THE NIGHT. WITH THE CLOUDS, RAIN, AND RAPIDLY INCREASING HUMIDITY LOW TEMPERATURES LABOR DAY MORNING WILL BE VERY MILD AND WAY ABOVE NORMAL, IN THE UPPER 50S AND LOWER 60S. SOME RECORD WARM OVERNIGHT LOWS ARE LIKELY, ELKO'S RECORD FOR SEP 2ND IS 59 SET IN 1960. MY FORECASTED LOW IS 61 DEGREES. LABOR DAY...CLOUDY AND MOIST WITH SHOWERS AND THUNDERSTORMS LIKELY. MOISTURE WILL BE PLENTIFUL WITH PRECIPITABLE WATER VALUES NEAR RECORD LEVELS FOR EARLY SEPTEMBER, RANGING FROM 1-1.2 INCHES. ANY STORMS THAT DEVELOP MONDAY WILL PRODUCE EXCESSIVE RAINFALL. THE QUESTION IS, WILL THERE BE ENOUGH INSTABILITY FOR THUNDERSTORMS TO REDEVELOP MONDAY? THE ANSWER FROM MANY MODELS, THE 12/18Z NAM, 12Z GFS AND ECMWF IS A UNANIMOUS YES. ALL GUIDANCE ALLOWS SCATTERED TO NUMEROUS THUNDERSTORMS TO REDEVELOP ACROSS NEVADA MONDAY AFTERNOON AND EVENING, EVEN ALL THE WAY INTO HUMBOLDT COUNTY. SOME FORECASTER CONCERNS REGARDING THIS SCENARIO: 1) THE SHORTWAVE THAT WILL HELP TRIGGER STORMS TONIGHT IS COMING THROUGH NE NEVADA LATE TONIGHT AND EARLY MONDAY, NOT A GREAT TIME TO GET STORMS GOING. IN FACT, SUBSIDENCE BEHIND THE DEPARTING WAVE AND THE SINKING AIR ASSOCIATED WITH IT MAY HINDER THUNDERSTORM GROWTH MONDAY AFTERNOON, AND 2) WE ARE GOING TO BE VERY MOIST. SKIES WILL BE MOSTLY CLOUDY TO CLOUDY ALL DAY, AND IT MAY PROVE DIFFICULT TO GET THE SUNSHINE NEEDED FOR NEW STORM INITIATION. DESPITE THESE CONCERNS, FORECASTED SCATTERED TO NUMEROUS THUNDERSTORMS FOR ALL ZONES MONDAY. BECAUSE OF THE UNCERTAINTIES, WILL NOT ISSUE ANOTHER FLASH FLOOD WATCH FOR MONDAY, BUT THIS WILL REQUIRE CAREFUL WATCHING, ESPECIALLY GIVEN THE OUTDOOR HOLIDAY ACTIVITIES. FOR NOW, SORT OF TOOK A MIDDLE GROUND AND MENTIONED HEAVY RAIN IN THE GRIDS FOR NE NEVADA. AGAIN, WITH NEAR RECORD PW IN THE ATMOSPHERE, ANY STORM WILL PRODUCE VERY HEAVY RAIN. NOT THE BEST FORECAST FOR LABOR DAY PLANS, BUT DOUBT MANY WILL COMPLAIN AS THE NEVADA DROUGHT CONTINUES. TUESDAY...CONTINUED MOIST AND UNSTABLE. PW REMAINS VERY HEALTHY, RANGING FROM 0.80-1.2 INCH. 12Z GFS FORECASTS WIDESPREAD NEGATIVE LIFTED INDICES AT 5 PM TUESDAY, SO INCREASED THUNDERSTORM COVERAGE IN THE GRIDS ACCORDINGLY. TURNER LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. MODELS AGREE FAIRLY WELL WITH THE OVERALL PATTERN THROUGH THE PERIOD. THE CWA IS UNDER THE INFLUENCE OF THE "MONSOON" MOISTURE TUESDAY NIGHT THROUGH THURSDAY...HOWEVER UPPER TROF PUSHES INLAND SHOVING THE TSTM ACTIVITY TO EASTERN NV ON THURSDAY. BY FRIDAY TROF WEAKENS OVER THE CWA AS IT MOVES NORTH INTO THE PACIFIC NORTHWEST. AGAIN THE TSTM ACTIVITY IS EXPECTED TO BE CONFINED TO EASTERN NV. BY SATURDAY INSTABILITY IS PUSHED INTO WHITE PINE COUNTY AS TROF MOVES TO THE NORTH OF NEVADA. THEN EXPECT DRY CONDITIONS NEXT SUNDAY AS FOUR CORNER HIGH GETS SUPPRESSED. JH AVIATION...VFR ALL TERMINALS. KWMC AND KEKO WILL SEE PERIODIC SMOKY CONDITIONS...BUT IS NOT EXPECTED TO REDUCE SURFACE VSBY. KEKO WILL ALSO HAVE VCTS THIS EVENING AND MONDAY AFTERNOON. KTPH AND KELY MAY HAVE -TSRA THROUGH EARLY EVENING. KELY MAY SEE HEAVY RAIN AT TIMES. JH FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON THROUGH MONDAY. WHILE LIGHTNING WILL BE PLENTIFUL, WETTING RAINS AND MUCH HIGHER RH WILL MINIMIZE THE RISK FOR NEW LIGHTNING IGNITIONS. RETURNING MONSOON MOISTURE WILL ALLOW FOR MUCH HIGHER MAX/MIN RH AND GREAT OVERNIGHT RECOVERIES. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 5 AM PDT MONDAY FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 93
Hazardous weather outlook, Sep 1, 10:14 PM PDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 1014 PM PDT SUN SEP 1 2013 NVZ030-031-033>041-030515- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 1014 PM PDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY MONDAY MORNING FOR SOUTHERN EUREKA AND SOUTHERN LANDER...WHITE PINE...AND ALL OF NORTHERN NYE COUNTIES. LARGE AMOUNTS OF TROPICAL MOISTURE ARE AVAILABLE FOR THUNDERSTORMS AND SOME OF THESE STORMS WILL MOVE VERY SLOWLY AND PRODUCE EXTREME RAIN RATES OVER AREAS THAT HAVE ALREADY BEEN RAINED ON RECENTLY. KNOW WHERE YOU ARE AT ALL TIMES...WATCH YOUR SURROUNDINGS. IN RUGGED TERRAIN SUCH AS WE LIVE IN...MANY FLOODS OCCUR IN LOWER ELEVATIONS FROM STORMS OVER THE MOUNTAINS. YOU MAY NOT EVEN SEE OR HEAR THE STORM...ONLY THE WATER RUSHING DOWN AT YOU. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WHILE NO FLASH FLOOD WATCHES ARE IN EFFECT ON MONDAY...ISOLATED INSTANCES OF HEAVY RAIN AND FLASH FLOODING ARE POSSIBLE AS THE MONSOON MOISTURE MOVES NORTH. IN ADDITION...THUNDERSTORMS ON MONDAY MAY BE STRONG TO OCCASIONALLY SEVERE WITH STRONG WINDS AND HAIL. SOMEWHAT DRIER CONDITIONS WILL EVENTUALLY RETURN LATER IN THE WEEK...AND LESSEN THE CHANCES FOR HEAVIER RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. RCM
In the hours before
Local storm report, Sep 1, 6:21 PM PDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
621 PM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 8 E TONOPAH 38.07N 117.08W
09/01/2013 M0.50 INCH NYE NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER ESTIMATED HALF INCH SIZED
HAIL...BUT NO OFFICIAL MEASUREMENT.
&&
JRMLocal storm report, Sep 1, 9:33 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
933 PM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 13 SSW MANHATTAN 38.35N 117.14W
09/01/2013 NYE NV LAW ENFORCEMENT
FLOODING ON NEVADA STATE ROUTE 376 BETWEEN MILE MARKERS
10 AND 40. EXTENT AND DEPTH OF WATER. REPORT RELAYED BY
TONOPAH SHERIFFS OFFICE FROM NDOT.
0700 PM FLASH FLOOD 5 NW MANHATTAN 38.56N 117.14W
09/01/2013 NYE NV LAW ENFORCEMENT
FLOODING AND MUD ON NEVADA STATE ROUTE 377...SAID TO BE
ALMOST IMPASSABLE. REPORT RELAYED BY TONOPAH SHERIFFS
OFFICE FROM NDOT.
0929 PM FLASH FLOOD TONOPAH 38.07N 117.23W
09/01/2013 NYE NV LAW ENFORCEMENT
WATER AND DEBRIS ON MAIN STREET...ONGOING AS OF 930 PM
PDT. PORTIONS OF ROAD BLOCKED OFF. REPORT FROM TONOPAH
SHERIFFS OFFICE.
&&
RCMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 5:06 PM PDT | Special Weather Statement | LKN | 24 min | |
| Sep 1, 5:26 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 2 hr |
| Sep 1, 5:28 PM PDT | Flash Flood Warning | LKN | Lander | 3 hr |
| Sep 1, 5:44 PM PDT | Special Weather Statement | LKN | 46 min | |
| Sep 1, 6:00 PM PDT | Severe Thunderstorm Warning | LKN | Nye | 45 min |
| Sep 1, 6:02 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Sep 1, 7:43 PM PDT | Areal Flood Advisory | LKN | Eureka, White Pine | 3 hr |
| Sep 1, 8:38 PM PDT | Areal Flood Advisory | LKN | Nye | 6 hr |
| Sep 1, 8:59 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Sep 1, 9:49 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Sep 1, 10:21 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander, Nye | 3 hr |
| Sep 1, 10:37 PM PDT | Areal Flood Advisory | LKN | White Pine | 5 hr |
| Sep 2, 12:03 AM PDT | Areal Flood Advisory | LKN | Elko, White Pine | 3 hr |
| Sep 2, 12:05 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 2, 1:02 PM PDT | Special Weather Statement | LKN | 28 min | |
| Sep 2, 1:13 PM PDT | Special Weather Statement | LKN | Eureka | 32 min |
| Sep 2, 1:34 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 2, 2:00 PM PDT | Special Weather Statement | LKN | Lander | 30 min |
| Sep 2, 2:03 PM PDT | Special Weather Statement | LKN | 27 min | |
| Sep 2, 2:08 PM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 2, 2:20 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Sep 2, 2:24 PM PDT | Special Weather Statement | LKN | Lander | 36 min |
| Sep 2, 2:39 PM PDT | Special Weather Statement | LKN | 36 min | |
| Sep 2, 2:40 PM PDT | Special Weather Statement | LKN | 50 min | |
| Sep 2, 2:52 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Sep 2, 3:02 PM PDT | Special Weather Statement | LKN | Elko | 43 min |
| Sep 2, 3:15 PM PDT | Flash Flood Warning | LKN | Lander | 3 hr |
| Sep 2, 3:24 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Sep 2, 3:31 PM PDT | Special Weather Statement | LKN | 29 min | |
| Sep 2, 3:41 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 2, 3:44 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 2, 3:51 PM PDT | Flash Flood Warning | LKN | Elko | 4 hr |
| Sep 2, 4:06 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 2, 4:23 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Sep 2, 4:56 PM PDT | Flash Flood Warning | LKN | Elko, Eureka | 2 hr |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.